# SDR CALA2022061501504

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5348002075900
- Condition: Gouged
- Location: Fr66 Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND REAR FUSEALGE STRUCTURE - FR66 GUSSET PLATE HAS A GOU GE FROM STRINGER 12
